Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 547874, 13 pages
Research Article

Robust SiZer Approach for Varying Coefficient Models

1School of Mathematics and System Science, Xinjiang University, Urumqi 830000, China
2Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
3School of Applied Mathematics, Xinjiang University of Finance and Economics, Urumqi 830000, China

Received 12 January 2013; Accepted 15 April 2013

Academic Editor: Joao B. R. Do Val

Copyright © 2013 Hui-Guo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Guo Zhang, Chang-Lin Mei, and He-Ling Wang, “Robust SiZer Approach for Varying Coefficient Models,” Mathematical Problems in Engineering, vol. 2013, Article ID 547874, 13 pages, 2013. doi:10.1155/2013/547874